Compactness and non-compactness for Yamabe-type problems

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

The Yamabe equation is one of the most natural and well-studied second-order semilinear elliptic equations arising in geometric variational problems. The existence theory is classical, while it follows from the works (Brendle, J Am Math Soc 21:951–979, 2008; Brendle and Marques, J Differ Geom 81:225–250, 2009) and (Khuri et al., J Differ Geom 81:143–196, 2009) that n = 25 is a critical dimension for compactness/noncompactness issues (or a priori estimates). In this survey article we review these results and discuss more recent related work on Yamabe-type problems.

Original languageEnglish (US)
Pages (from-to)121-131
Number of pages11
JournalProgress in Nonlinear Differential Equations and Their Application
Volume86
DOIs
StatePublished - Jan 1 2017

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Control and Optimization
  • Analysis
  • Applied Mathematics
  • Computational Mechanics
  • Mathematical Physics

Cite this